# SDR MASA2011030702081

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,253 hours, 14,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION IN FLT.  MX REMOVED AND REPLACED PAX DOOR PROX SENSOR PX101.  OPS CHECK IS GOOD.
